Publication

Constructing convex planes in the pants complex

Aramayona, Javier
Parlier, Hugo
Shackleton, Kenneth J.
Repository DOI
Publication Date
2009-10-01
Type
Article
Downloads
Citation
Aramayona, Javier; Parlier, Hugo; Shackleton, Kenneth J. (2009). Constructing convex planes in the pants complex. Proceedings of the American Mathematical Society 137 (10), 3523-3531
Abstract
Our main theorem identifies a class of totally geodesic subgraphs of the 1-skeleton of the pants complex, referred to as the pants graph, each isomorphic to the product of two Farey graphs. We deduce the existence of many convex planes in the pants graph of any surface of complexity at least 3.
Funder
Publisher
American Mathematical Society (AMS)
Publisher DOI
10.1090/s0002-9939-09-09907-9
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland